×

zbMATH — the first resource for mathematics

Character formulas for the operad of two compatible brackets and for the bi-Hamiltonian operad. (English. Russian original) Zbl 1145.18001
Funct. Anal. Appl. 41, No. 1, 1-17 (2007); translation from Funkts. Anal. Prilozh. 41, No. 1, 1-22 (2007).
This paper studies the operad of two compatible brackets and the bi-Hamiltonian operad. It starts with the concepts and preliminaries on related operads and their properties, including the Koszulness and Cohen-Macaulayness. Then the main theorem on characters is stated and proved, followed by discussions on monomial bases and decompositions. The proofs make use of the connections of Koszul operads with Cohen-Macaulay posets and with distributive lattices.
Reviewer: Li Guo (Newark)

MSC:
18D50 Operads (MSC2010)
20C30 Representations of finite symmetric groups
05E25 Group actions on posets, etc. (MSC2000)
06A11 Algebraic aspects of posets
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
PDF BibTeX Cite
Full Text: DOI arXiv
References:
[1] M. Bershtein, Private communication, 2004.
[2] M. Bershtein, V. Dotsenko, and A. Khoroshkin, ”Quadratic algebras related to the bi-Hamiltonian operad,” Int. Math. Res. Notices (to appear). · Zbl 1149.18003
[3] R. Graham, D. Knuth, and O. Patashnik, Concrete Mathematics, Addison-Wesley, Reading, Massachusetts, 1994. · Zbl 0836.00001
[4] A. A. Klyachko, ”Lie elements in the tensor algebra,” Sibirsk. Mat. Zh., 15:6 (1974), 1296–1304. · Zbl 0315.15015
[5] I. Macdonald, Symmetric Functions and Hall Polynomials, Oxford University Press, 1995. · Zbl 0824.05059
[6] V. A. Smirnov, Simplicial and Operadic Methods in Homotopy Theory [in Russian], Factorial Press, Moscow, 2002.
[7] R. Stanley, Enumerative Combinatorics, vol. 1, Cambridge University Press, 1997.
[8] A. Khoroshkin, ”Koszul operads and distributive lattices” (to appear).
[9] A. Bj√∂rner, M. Wachs, ”On lexicographically shellable posets,” Trans. Amer. Math. Soc., 277:1 (1983), 323–341. · Zbl 0514.05009
[10] A. J. Brandt, ”The free Lie ring and Lie representations of the full linear group,” Trans. Amer. Math. Soc., 56:3 (1944), 528–536. · Zbl 0063.00597
[11] F. Chapoton and B. Vallette, ”Pointed and multi-pointed partitions of types A and B,” J. Algebraic Combin., 23:4, 295–316; http://arxiv.org/math.QA/0410051 . · Zbl 1093.05071
[12] B. Fresse, ”Koszul duality of operads and homology of partition posets,” Contemp. Math., 346 (2004), 115–215. · Zbl 1077.18007
[13] V. Ginzburg and M. Kapranov, ”Koszul duality for operads,” Duke Math. J., 76:1 (1994), 203–272. · Zbl 0855.18006
[14] M. Haiman, Vanishing theorems and character formulas for the Hilbert scheme of points in the plane, http://arxiv.org/math.AG/0201148 . · Zbl 1073.14502
[15] M. Markl, ”Distributive laws and Koszulness,” Ann. Inst. Fourier (Grenoble), 40:2 (1996), 307–323; http://arxiv.org/hep-th/9409192 . · Zbl 0853.18005
[16] M. Markl, S. Shnider, and J. D. Stasheff, Operads in Algebra, Topology and Physics, Math. Surveys Monographs, vol. 96, Amer. Math. Soc., Providence, RI, 2002. · Zbl 1017.18001
[17] B. Vallette, ”Homology of generalized partition posets,” J. Pure Appl. Algebra, 208:2 (2007), 699–725; http://arxiv.org/math.AT/0405312 . · Zbl 1109.18002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.